MoleculeSalt Composition

Paracetamol (Acetaminophen) 125mg + Promethazine 2.5mg

You Searched

Phenergan Plus 125/2.5mg Syrup 60ml

Phenergan Plus 125/2.5mg Syrup 60ml

Abbott Healthcare Pvt. Ltd.
Bottle of 60 ml

Doctor verified video thumbnail
All Our Medicines are
who icon

WHO GMP
Certified

return Image

15 Days Easy
Returns

Long Expiry

Long Expiry
(>8 Months)

who icon

WHO GMP
Certified

return Image

15 Days Easy
Returns

Long Expiry

Long Expiry
(>8 Months)

Uses of Phenergan Plus 125/2.5mg Syrup 60ml

Medication Icon

Treatment of Fever

Customers also bought

More About Phenergan Plus 125/2.5mg Syrup 60ml

Benefits
Side Effects
How it works
Manufacturer Address

Benefits Benefits

Treatment of FeverTreatment of Fever

In Treatment of Fever Phenergan Plus Syrup helps reduce high body temperature and relieve headache, body ache, and malaise. It works by blocking the pain and fever pathways in the brain responsible for the rise in body temperature.In Treatment of Fever Phenergan Plus Syrup helps reduce high body temperature and relieve headache, body ache, and malaise. It works by blocking the pain and fever pathways in the brain responsible for the rise in body temperature.

Side Effects Side Effects

The majority of side effects typically do not necessitate medical intervention. and disappear as your body adjusts to the medicine. Doctor consultation is advised if they persist or if you're worried about them.The majority of side effects typically do not necessitate medical intervention. and disappear as your body adjusts to the medicine. Doctor consultation is advised if they persist or if you're worried about them.

How it works How it works

Phenergan Plus Syrup contains two active ingredients: paracetamol, and promethazine. These ingredients together relieve common cold symptoms. Promethazine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.Phenergan Plus Syrup contains two active ingredients: paracetamol, and promethazine. These ingredients together relieve common cold symptoms. Promethazine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Kidney
Kidney

Safe when prescribed by an expert: Phenergan Plus Syrup is safe to use in patients with kidney disease. No dose adjustment of Phenergan Plus Syrup is recommended. However, caution is advised in patients with severe kidney disease as it may cause excessive sleepiness in them.Safe when prescribed by an expert: Phenergan Plus Syrup is safe to use in patients with kidney disease. No dose adjustment of Phenergan Plus Syrup is recommended. However, caution is advised in patients with severe kidney disease as it may cause excessive sleepiness in them.

Liver
Liver

Caution Advised: Phenergan Plus Syrup should be used with caution in patients with liver disease. Dose adjustment of Phenergan Plus Syrup may be needed. Doctor consultation is advised. The use of Phenergan Plus Syrup is not recommended in children with severe liver disease and active liver disease.Caution Advised: Phenergan Plus Syrup should be used with caution in patients with liver disease. Dose adjustment of Phenergan Plus Syrup may be needed. Doctor consultation is advised. The use of Phenergan Plus Syrup is not recommended in children with severe liver disease and active liver disease.

Manufacturer Address Manufacturer Address

16th Floor, Godrej BKC, Plot ‚ C, 'G' Block, Bandra-Kurla Complex, Bandra (East), Mumbai ‚ 400 051, India

Checkout Editorial Policy

References

Disclaimer

PlatinumRx is committed to providing reliable and accurate information to support informed customer decisions. However, all information made available on the Platform, including product descriptions, comparisons, and other content, is provided solely for general informational purposes. Such information is not intended to diagnose, prevent, treat, or cure any medical condition, nor should it be relied upon as a substitute for professional medical advice, diagnosis, or treatment.

View More

More Medicines By Manufacturer

More Medicines With Salt

Top Selling Medicines

Top Selling Devices

Flat ₹100 off on first app order   |    Use Code:  APP100   | 

Flat ₹100 off on first app order

USE CODE: APP100

PlatinumRx

Download Now

AppleIconPlayStoreIcon
giftIcon

Flat ₹100 off on your first app order